Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 579431, 10 pages
http://dx.doi.org/10.1155/2012/579431
Research Article

Numerical Treatment of Singularly Perturbed Two-Point Boundary Value Problems by Using Differential Transformation Method

1Department of Computer Engineering, Faculty of Technology, Gazi University, Teknikokullar, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Ondokuz Mayıs University, 55139 Samsun, Turkey
3Department of Mathematics, Faculty of Arts and Sciences, TOBB University of Economics and Technology, Söğütözü, 06530 Ankara, Turkey

Received 13 March 2012; Accepted 24 March 2012

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2012 Nurettin Doğan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nurettin Doğan, Vedat Suat Ertürk, and Ömer Akın, “Numerical Treatment of Singularly Perturbed Two-Point Boundary Value Problems by Using Differential Transformation Method,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 579431, 10 pages, 2012. doi:10.1155/2012/579431